# SDR ASAA0852786

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 1,676 hours, 486 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL DRIPPING FROM NR 1 ENGINE.  OIL APPEARS TO BE COMING FROM AREA OF IDG OR HYDRAULIC PUMP PAD.  OPERATED ENGINE AND PERFORMED LEAK CHECK.  NO LEAKS NOTED ON 5 MIN ENGINE RUN.
